Allegra

Allergy, 12 Hour, 60 mg, Non-Drowsy, Tablets

12 CT
$12.49 each
$1.04/CT
Active Ingredients: In Each Tablet: Fexofenadine HCI (60 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide,
Age group directions: Adults and Children 12 Years of Age and Over: Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumer with Kidney Disease: Ask a doctor.